# SDR USAA2013032500004

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 60,188 hours, 21,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY LIGHT LENS MISSING AT SEAT ROW 4 LEFT.  INSTALLED EMERGENCY LIGHT LENS AT SEAT ROW 4 LEFT.
